# SDR CALA2025113011584

- Difficulty date: November 29, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N38257
- Make and model: Boeing 737824
- Aircraft serial: 30612
- Aircraft time: 75,970 hours, 28,537 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR CONDITIONAL INSP REQUIRED PER AMM 05-51-XX DUE TO AN INCIDENT REPORTED BY THE CREW. SMOKE IN COCKPIT DUE DE-ICING WHILE AT THE GATE. SMOKE IN THE COCKPIT CAUSED BY DEICING FLUID INGESTION INTO APU. PILOTS SHUTDOWN PACKS AND ISO VALVE. RAN PACKS SMOKE CLEARED. REF AMM 05-51-26-800 ADD EMP: U30988
